# SDR GTIA2019111734791

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 9,644 hours, 4,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FA SMELLED DIRTY SOCKS @ 10000 FT. WE SMELLED IS @ 5000 FT. TURNED PACK 1 AND 2 OFF, OPENED RAM AIR-PERFORMED TROUBLESHOOTING IAW AMM 05-50-00 NO EVIDENCE OF ENGINE LEAK OR APU OR AIRFRAME PLEASE SEE DISCREPANCY 2562911-1
